# SDR GTIA031060

- Difficulty date: November 12, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING GROUND SPOILER DELAMINATED.  REPAIRED DELAMINATION. (M)
